T Nation

Problems after PCT


#1

I am 21 years old, 5'9", 162lbs, and around 8-10% body fat. About 3 months ago, I idiotically used Sustanon 250 under the guidance and inspiration of my ever qualified friend, who had only done one cycle...

After certain side effects began, I did more research and decided that not only was I far too young to cycle, but that I liked myself better the way I was before, and that Anabolic Steroids weren't for me.

I ended up running PCT 21 days after my last injection. I ran Clomid and Nolva in the beginning, but Clomid gave me eye issues, so then I just ran Nolva and Aromasin.

My PCT was kind of all over the place:

Nolva 40/40/20/20/10/10
Clomid (100-down to 75)/50
Aromasin 12.5/25/12.5/12.5/6.25/6.25
D Aspartic Acid none/none/none/3g/3g/3g

I seem to have recovered mostly as far as I can tell (obviously my levels arent back to normal just yet) but what I am having trouble with now are my eyes.

I have developed some kind of pressure headache behind my eyes that seems to get better when I eat something, but it has to be a substantial meal to help. Also my vision becomes slightly blurred with tracers and floaters and I have trouble concentrating.

I went to the eye doctor, she told me the pores in my eyes were all clogged shut and that my eyes were severly dry, but the dryness doesnt seem to be the main issue to me. I have an apt. tomorrow to get mt eyes dilated and checked again, and I just had regular blood work drawn today, though not hormonal.

I am wondering if anyone know what's causing my eye issues. A hypothalamus problem? A blood sugar problem? A hormonal problem?

Idk, but I do know the headaches and eye problems are debilitating when they occur.

Also will my natural test levels return to normal given that I only did a 3 week cycle of sustanon 250? I suppose the overall supression would continue for longer afterward due to the long esters within the compound, but are the odds decent that theyl fully recover?

Thank you for your knowledge and advice


#2

I dont think 3 weeks of sustanon would have caused any real long term issues. Its just a blend of different testosterone esters.

What dose were you taking the sustanon at? What “certain side effects” were you experiencing while on it?

Your cycle was 3 months ago so I doubt there is still much suppression. I’ve personally never used clomid, heard too many mixed reviews. So not sure if this is causing the vision/headache issues. Someone else will chime in or you could research your own if the two are related.


#3

Pharma section seemed like a more legit place to check your symptoms than going to trt doc or primary care provider


#4

The tear film is a complex structure, and its functionality depends on a delicate balance among multiple substrates. These substrates are the products of a variety of glands and gland types, the function of which are strongly influenced by sex-hormone levels. Thus, it would not be surprising if recent alterations to your hormonal milieu have impacted your tear film, and subsequently the health of your ocular surface.

http://www.medscape.com/viewarticle/806397